MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number IN2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50696469
Report Number2518422-2026-045087
Device Sequence Number12235061
Product Code CBK
UDI-Device Identifier00606959051959
UDI-Public(01)00606959051959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIN2110X15B
Device Catalogue NumberIN2110X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown